Stressed State of a Quasiorthotropic Half Plane with Curvilinear Edge

Mykhaylo Savruk , Andrzej Kazberuk , A. B. Chornen’kyi

Abstract

By the method of singular integral equations, we consider a plane periodic problem of the theory of elasticity for a quasiorthotropic half plane containing an infinite row of edge angular rounded notches. By using the unified approach to the solution of the problems of stress concentration near notches with sharp and rounded vertices, we determine the stress intensity factors at the sharp tips of the corresponding edge notches. The same method is used for the solution of the problem of stress distribution in a quasiorthotropic half plane with sinusoidal edge.
Author Mykhaylo Savruk
Mykhaylo Savruk,,
-
, Andrzej Kazberuk (FME / DMACS)
Andrzej Kazberuk,,
- Department of Mechanics and Applied Computer Science
, A. B. Chornen’kyi
A. B. Chornen’kyi,,
-
Journal seriesMaterials Science, ISSN 1068-820X, e-ISSN 1573-885X, (N/A 40 pkt)
Issue year2019
Vol55
No2
Pages232-241
Publication size in sheets0.5
ASJC Classification2210 Mechanical Engineering; 2211 Mechanics of Materials; 2500 General Materials Science; 3104 Condensed Matter Physics
DOIDOI:10.1007/s11003-019-00294-z
Internal identifierROC 19-20
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 06-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.531; WoS Impact Factor: 2018 = 0.526 (2) - 2018=0.47 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?